# SDR HCMA075172

- Difficulty date: April 29, 1999
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- Aircraft time: 5,581 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Torn
- Location: Tail Rotor
- Part time: 606 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS  TORN BEYOND LIMITS AND THE T/R WILL NOT BALANCE.
